# SDR UALA2011021100753

- Difficulty date: February 11, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 32,461 hours, 13,187 cycles
- Engine: Iae V2522A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 801780288012
- Part serial: 15
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT, RTFL.  ONCE TSM HAS BEEN ACCOMPLISHED ALSO WILL ALSO REPLACE PROX SENSORS 24GA AND 25GA.  ACP TSM FOUND 28VDC AT CON "A" PIN "W".  FOUND 28VDC AT CON "B" PIN "J", REPLACED LANDING GEAR CTL LEVER.  REPLACED BOTH LGCIU'S.  REPLACED NLG SENSORS 24GA AND 25GA.  ACCOMPLISHED GEAR SWING TIMES 4, ALL FUNCTIONS NORMAL.
